# SDR SCNA20240415193

- Difficulty date: April 14, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N839SY
- Make and model: Boeing 737-8
- Aircraft serial: 42083
- Aircraft time: 14,467 hours, 5,737 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR GIRT BAR DOES NOT WORK TROUBLE ARMING AND DISARMING DOOR. FOUND GIRT BAR RETAINER RIVET SHEARED, REPAIRED WITH APPROPRIATE HARDWARE PER SRM 51-40-3.  GIRT BAR RETAINER OPERATES CORRECTLY PER AMM 25-66-01 OK FOR SERVICE.
